Hello,

   I started birth control 3 months ago and have been taking active pills continuously and am currently on my first week of no pills. On the first week of my 3rd pack my long distance boyfriend visited and we had sex using only the withdrawal method for the week we were together. One morning of his being here I had gotten sick to my stomach and thrown up about two hours after taking my pill that morning and didnt take another one in its place.

I had been experiencing some spotting (brown disharge) on and off through the three months of taking these pills from what I believe is from skipping my periods, something I have never done before on past birth control pills. From the second week of my third pack of pills until now I have had pretty consistent brown discharge, what I thought was my body just wanting to get a period again. 

On tuesday of my placebo week (this week) I had one little flow of somewhat dark red blood. I put a tampon in and when changed about 5 hours later it was half coated with the same brown color discharge I had been spotting the past three months, and a small amount of red. Today is Thursday and I have still only half coated tampons with brown discharge and small amounts of red blood. I have had mild cramping and headaches/dizziness, also. 

so...is this a very light period from my pill or implantation bleeding??